# SDR SWAA2025072182151

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA847 TO STA867 AND LBL20 CEILING AREA AT AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA847 TO STA867 AND LBL20 CEILING AREA AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 149A8100 SHEET 1; REV-.
